Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Small spots on breast, temporary relief with medicine. Cause of symptoms?

Hi sir,Iam female of 34 yrs of age.I have small spots on the of my breast .I consulted a gynecologist ,she told me that it is like an allergy ..and given me a tube to apply.I applied the same but not continuesly.It was little bit cured while I applied but comes get any issue..Pls let me know the reason of the spots
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Hello dear,

You have to be little more descriptive about your patch in terms of scaly - non scaly and your doctor said it could be allergic but looking at your short history it goes more in favor of tinea or p.versicolor which is type of fungus infection..reason could be moist body folds and excessive perspiration.still one picture of patch would be helpful to evaluate.
Answered: Tue, 29 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor